# SDR USAA960386

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 593659215
- Condition: Corroded
- Location: Bs 541
- Part time: 36,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-1/C-1 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED IN CARGO FLOOR SUPPORT STATION 541, BETWEEN LONGERON 28L AND 28R.  MANU SUPPORT USING 7075-T6 PER DACO DRAWING NR 5936592.  (M)
